The Radius of -Convexity of Normalized Bessel Functions of the First Kind
Özet
The radii of -convexity are deduced for three different kinds of normalized Bessel functions of the first kind and it is shown that these radii are between the radii of starlikeness and convexity, when , and they are decreasing with respect to the parameter . The results presented in this paper unify some recent results on the radii of starlikeness and convexity for normalized Bessel functions of the first kind. The key tools in the proofs are some interlacing properties of the zeros of some Dini functions and the zeros of Bessel functions of the first kind.
Anahtar kelimeler
Atıf için künye
Baricz, A., Orhan, H., & Szasz, R. (2016). The Radius of -Convexity of Normalized Bessel Functions of the First Kind. COMPUTATIONAL METHODS AND FUNCTION THEORY, 16(1), 93–103. https://doi.org/10.1007/s40315-015-0123-1
BibTeX
@article{baricz2016-73050,
author = {Baricz, Arpad and Orhan, Halit and Szasz, Robert},
title = {The Radius of -Convexity of Normalized Bessel Functions of the First Kind},
journal = {COMPUTATIONAL METHODS AND FUNCTION THEORY},
year = {2016},
volume = {16},
number = {1},
pages = {93--103},
issn = {1617-9447},
doi = {10.1007/s40315-015-0123-1},
url = {https://akademik.atauni.edu.tr/yayinlar/73050-the-radius-of-convexity-of-normalized-bessel-functions-of-the-first-kind}
}